# SDR IPXA2023102667185

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 532704920000
- Part serial: NSN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS Z200 -MAIN CARGO FLOOR PANEL 231PH IS DAMAGED. ACCOMPLISHED WORK ON FAULT: T3F18E00316CP. REPLACED MAIN CARGO FLOOR PANEL 231 PH, P/N B5327049200000, BAT # 0004176210. PART FOUND TO BE EFFECTIVE TO AC N156 UP IAW IPC 53-13-23-15 FIG 380. REVIEWED
